# SDR DALA2015120407388

- Difficulty date: December 3, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 37,703 hours, 26,309 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 229
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENT AT BS 229 BETWEEN STR 17L AND 18L CAUSED BY JETWAY IMPACT.  REPAIRED DAMAGE IAW SRM 53-10-01, REPAIR 10, PAGE 206.
